# SDR SWAA2016032850237

- Difficulty date: March 9, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 39,542 hours, 18,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SEAT TRACK CORRODED, BETWEEN BS 727B - 887, LBL 45.  R & R SEAT TRACK IAW ER & EA.
